| Model Number |
10067 |
| Health Effect - Clinical Codes |
Fetal Distress (1856); Hemorrhage, Subgaleal (2603)
| Date of Event |
01/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
Event or Problem Description
Report submitted by (b)(6) in ref.To letter no.(b)(4).Item-disposable vaccum delivery system.We are receiving more feedbacks from end users in (b)(6) hospital for the above item as follows: the pressure is not building up due to which a second cup has to be opened immediately.This has occurred multiple times.According to the pediatricians, sub galeal hemorrhages & fetal distress episodes have increased.01/27.2021- follow-up response requesting other incidents stated."further to your mail we had a meeting today with the end users of rustaq hospital sultanate of oman.Unfortunately, they don't keep any track record for the failed vacuum deliveries and since they have discarded the affected pieces after use, we are unable to send the samples back to your facility for the further investigations." mityone mushroom cup 10067 e-complaint- (b)(4).
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr *analysis and findings distribution history the complaint products were manufactured at csi.Manufacturing record review dhr-10067 - 271730 was reviewed and no abnormalities were noted.All vacuum testing was accepted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product was not returned to csi.Visual evaluation a physical device evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.*was the complaint confirmed? no.
Event or Problem Description
We are receiving more feedbacks from end users in (b)(6) hospital for the above item as follows: -the pressure is not building up due to which a second cup has to be opened immediately.This has occurred multiple times.-according to the pediatricians, sub galeal hemorrhages & fetal distress episodes have increased.Follow-up: "further to your mail we had a meeting today with the end users of (b)(6) hospital sultanate of oman.Unfortunately, they don't keep any track record for the failed vacuum deliveries and since they have discarded the affected pieces after use, we are unable to send the samples back to your facility for the further investigations." 1216677-2021-00015-1 mityone mushroom cup 10067 (b)(4).